A Modified Binomial Tree Method for Currency Lookback Options

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

The binomial tree method is the most popular numerical approach to pricing options. However, for currency lookback options, this method is not consistent with the corresponding continuous models, which leads to slow speed of convergence. On the basis of the PDE approach, we develop a consistent numerical scheme called the modified binomial tree method. It possesses one order of accuracy and its efficiency is demonstrated by numerical experiments. The convergence proofs are also produced in terms of numerical analysis and the notion of viscosity solution.

Original languageEnglish
Pages (from-to)445-454
Number of pages10
JournalActa Mathematica Sinica, English Series
Volume16
Issue number3
DOIs
Publication statusPublished - Jul 2000
Externally publishedYes

Keywords

  • Convergence
  • Currency lookback options
  • Modified binomial tree method

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A Modified Binomial Tree Method for Currency Lookback Options'. Together they form a unique fingerprint.

Cite this